# SDR SIMA20210522003

- Difficulty date: May 22, 2021
- Submitted: May 23, 2021
- Operation: Air carrier
- Aircraft: N213NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000505
- Aircraft time: 13,771 hours, 8,835 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autothrottle Sys
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF 90KTS- ON TAKE OFF ROLL WITH AUTO THROTTLE ENGAGED AND THRUST ALREADY SET GOT AT FAIL AND AT FAULT REJECTED T/O PRIOR TO 80 KTS BUT A/C DID GET TO 90KTS BEFORE DECELLERATING ACFT RTG AND SWAP.-C/A-PERFOMED AUTO THROTTLE FUNCTION TEST IAW AMM TASK 22-31-00. THROTTLE LEVER (LH) FAILS TO MOVE ON BOTH CHANNELS AUTO THROTTLE CHANNELS 1&2 DEFFERED PER MEL 22-31
